# SDR SWAA060482

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 29,615 hours, 18,537 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND FUSELAGE FRAME CRACKED AT R1 DOOR CUTOUT, FWD LOWER CORNER.  REPAIRED FRAME PER SRM.
